# SDR CA130412003

- Difficulty date: April 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED AN ABORTED TAKEOFF AND HEAVY DAMAGE TO THE PT PACK.  A COMPLETE INVESTIGATION HAS NOT BEEN DONE, DISASSEMBLY WAS CEASED AT THE REQUEST OF THE OPERATOR.
